MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT STRAIGHT 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT STRAIGHT 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number S2SPS14215
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that subject guidewire broken inside the patient after a lot of manual manipulation.The procedure was completed successfully.No further information is available.
 
Additional Manufacturer Narrative
G4 pma/510(k) - corrected.D4 gtin - updated.D2a common device name - corrected.D2b product code - corrected.There are controls in the manufacturing process to ensure the product met specifications upon release.The subject guidewire was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was not confirmed, and it cannot be confirmed that the device met specification, as the subject guidewire was not returned.It was reported that the date is unknown.The physician can't remember much about the event.It was a couple of years ago, subject guidewire broke in the patient after a lot of manual manipulation.No further information is available about this event.As the device was not returned and the available information fails to indicate an assignable cause for the reported event, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
SYNCHRO2-14 SUPPORT STRAIGHT 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20157240
Report Number3012931345-2024-00162
Device Sequence Number8232502
Product Code MOF
UDI-Device Identifier07613327459630
UDI-Public07613327459630
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS2SPS14215
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown